advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Cheyenne, Wyoming, USA:

What are the side effects of the Tdap and MCV4 vaccines for my 11-year-old daughter who has type 1?.

Answer:

Vaccine side effects can be found at the Center for Disease Control's page on Vaccines and Immunizations. Kids and teens with diabetes should be vaccinated in the same manner as a child that doesn't have diabetes. No specific precautions are needed because of diabetes.

MSB

DTQ-20100406193742
Original posting 8 Apr 2010
Posted to Other

  
advertisement


                 
  Home Return to Top

Last Updated: Thursday April 08, 2010 19:59:28
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.